MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION; DETECTOR AND ALARM, ARRHYTHMIA

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 862393
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, when the staff was trying to gather a co2 reading, they were unable to do so.A patient event was reported.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips remote service engineer reached out to the customer to obtain information about the unknown event but was not provided any additional details.A philips bench repair technician (brt) evaluated the device and determined that it went end of life on (b)(6) 2025.The parts required for repair are no longer supported.No pa performed, no tools used, defective sticker placed on device.The device was returned to the customer unrepaired and is not returned to functionality.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on an microstream co2 extension indicating that the device was malfunctioning, customer was unable to calibrate the device as they received the an error message of "equipment malfunction".The device was in clinical use at time of event, no patient harm was reported.There was a delay while changing out the co2 modules and moving the patient to a different room in the same department.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24461412
Report Number9610816-2026-100396
Device Sequence Number15965514
Product Code DSI
UDI-Device Identifier00884838021556
UDI-Public(01)00884838021556
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862393
Device Catalogue Number862393
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown